Publications of D. Gonçalves

BACK TO COATI PUBLICATION INDEX

Publications of D. Gonçalves

Articles in journal or book's chapters
  1. D. Gonçalves, F. Havet, A. Pinlou, and S. Thomassé. On spanning galaxies in digraphs. Discrete Applied Mathematics, 160(6):744-754, 2012. [WWW ] [PDF ] [Abstract] [bibtex-entry]
     
Conference's articles
  1. D. Gonçalves, F. Havet, A. Pinlou, and S. Thomassé. Spanning galaxies in digraphs. In European Conference on Combinatorics, Graph Theory and Applications (Eurocomb 2009), volume 34 of Electronic Notes on Discrete Mathematics, Bordeaux, France, pages 139--143, September 2009. [PDF ] [Abstract] [bibtex-entry]
     

BACK TO COATI PUBLICATION INDEX



Last modified: Tue Jul 25 17:12:06 2017